Translator Disclaimer
June 2003 Difference methods for quasilinear hyperbolic differential functional systems on the Haar pyramid
D. Jaruszewska-Walczak, Z. Kamont
Bull. Belg. Math. Soc. Simon Stevin 10(2): 267-290 (June 2003). DOI: 10.36045/bbms/1054818028

Abstract

The paper deals with the local Cauchy problem for first order partial functional differential systems. A general class of difference methods is constructed. The convergence of explicit difference schemes is proved by means of consistency and stability arguments. It is assumed that the given functions satisfy nonlinear estimates of Perron type with respect to functional variables. Differential systems with deviated variables and differential integral problems can be obtained from a general case by specializing the given operators. The results are illustrated by numerical examples.

Citation

Download Citation

D. Jaruszewska-Walczak. Z. Kamont. "Difference methods for quasilinear hyperbolic differential functional systems on the Haar pyramid." Bull. Belg. Math. Soc. Simon Stevin 10 (2) 267 - 290, June 2003. https://doi.org/10.36045/bbms/1054818028

Information

Published: June 2003
First available in Project Euclid: 5 June 2003

zbMATH: 1037.65084
MathSciNet: MR2015203
Digital Object Identifier: 10.36045/bbms/1054818028

Subjects:
Primary: 35R10, 65M10, 65M15

Rights: Copyright © 2003 The Belgian Mathematical Society

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.10 • No. 2 • June 2003
Back to Top